# SDR DALA1250160942

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 60,973 hours, 45,908 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fastener
- Condition: Loose
- Location: Vertica Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON VERTICAL STAB L/E AT THE SPLICE STA ZFS=52.2, 2 ROWS OF FASTENERS ABOVE AND BELOW OF SPLICE REF OP 0501, EA 09-470871-12AD.
